# SDR AALA20131126002

- Difficulty date: November 26, 2013
- Submitted: December 3, 2013
- Operation: Air carrier
- Aircraft: N822NN
- Make and model: Boeing 737823
- Aircraft serial: 31085
- Aircraft time: 12,628 hours, 4,855 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LIGHT CORROSION ON LT HAND SIDE OF FUSELAGE STATION 1016 & STRINGERS 19 TO 23 LT.  ACCOMPLISHED REPAIR IAW EA B737-53-032683.
